×

zbMATH — the first resource for mathematics

A characterization of the invariant measures for an infinite particle system with interactions. (English) Zbl 0268.60090

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gustave Choquet and Jacques Deny, Sur l’√©quation de convolution \?=\?\ast \?, C. R. Acad. Sci. Paris 250 (1960), 799 – 801 (French). · Zbl 0093.12802
[2] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. · Zbl 0077.12201
[3] Richard Holley, Free energy in a Markovian model of a lattice spin system, Comm. Math. Phys. 23 (1971), 87 – 99. · Zbl 0241.60096
[4] Richard Holley, Pressure and Helmholtz free energy in a dynamic model of a lattice gas, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971) Univ. California Press, Berkeley, Calif., 1972, pp. 565 – 578.
[5] Richard Holley, An ergodic theorem for interacting systems with attractive interactions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 24 (1972), 325 – 334. · Zbl 0251.60066 · doi:10.1007/BF00679137 · doi.org
[6] Thomas M. Liggett, Existence theorems for infinite particle systems, Trans. Amer. Math. Soc. 165 (1972), 471 – 481. · Zbl 0239.60072
[7] Thomas M. Liggett, An infinite particle system with zero range interactions, Ann. Probability 1 (1973), 240 – 253. · Zbl 0264.60083
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.